# SDR CALA2025092309165

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 25,068 hours, 9,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST SEVEN ROWS OF EMERGENCY LIGHTS ARE ILLUMINATED.  FOUND TEST BUTTON BROKEN OFF OF POWER SUPPLY M2335. REPLACED POWER SUPPLY IAW AMM 33-51-06. OPS CHKD OK IAW SRM 33-51-21-115 BATTERY WAS ALSO REPLACED WITH POWER SUPPLY.
